| Catalog Number |
20-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" confirmed with mammogram.This record is for the right side.Device remains implanted.Device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture was received on december 16, 2025, with lot number 1801794.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis (creases and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture" confirmed with mammogram.This record is for the right side.Device was explanted.